# SDR YENA201902200095

- Difficulty date: February 20, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N585JB
- Make and model: Airbus A320-232
- Aircraft serial: 2159
- Aircraft time: 60,018 hours, 21,718 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 44018004
- Part serial: 8167
- Condition: Odor
- Location: Cabin
- Part time: 6,867 hours, 2,544 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 470, FLL-BOS. ODOR SMELL, DIRTY SOCKS, ROW 12-14, ON DESCENT. R&R RECIRC FILTERS AND OZONE FILTERS IAW 21-51-41. ACCOMPLISHED DECONTAMINATION OF PACKS PER INFO NOTICE 2017-TO25B. NO OTHER SMELLS NOTICED AT THIS TIME.
